I Took This One As Anti Depression and It Made My Blood Pressure To Increase Stea

0 votes
I took this one as anti depression and it made my blood pressure to increase steadily. I took this for 4 weeks; my blood pressure varied from 145/80 to 180/100. Yesterday, I felt a kind of dizzy and I went to doctor and my blood pressure was a terrifying 195/130. The point to be noted is that I m not person of having any overweight, used to eat healthy food, and exercise often. Pointless to say, I will not take Wellbutrin anymore. I had problems with unceasing anxiety and concern so maybe wired. I would certainly suggest monitoring your blood pressure while using these pills, as others have practiced hypertension from it as well.
asked Mar 16, 2007 by anonymous

Related questions

0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
23 views asked Jan 28, 2009 by anonymous
0 votes
0 answers
95 views asked Jun 28, 2011 by anonymous
0 votes
0 answers
0 votes
0 answers
...